The signed k-domination number of directed graphs
Maryam Atapour, Seyyed Sheikholeslami, Rana Hajypory, Lutz Volkmann (2010)
Open Mathematics
Similarity:
Maryam Atapour, Seyyed Sheikholeslami, Rana Hajypory, Lutz Volkmann (2010)
Open Mathematics
Similarity:
Bohdan Zelinka (1983)
Czechoslovak Mathematical Journal
Similarity:
Gary Chartrand, Don R. Lick (1971)
Czechoslovak Mathematical Journal
Similarity:
Susan van Aardt, Marietjie Frick, Joy Singleton (2013)
Discussiones Mathematicae Graph Theory
Similarity:
In 1982 Laborde, Payan and Xuong [Independent sets and longest directed paths in digraphs, in: Graphs and other combinatorial topics (Prague, 1982) 173-177 (Teubner-Texte Math., 59 1983)] conjectured that every digraph has an independent detour transversal (IDT), i.e. an independent set which intersects every longest path. Havet [Stable set meeting every longest path, Discrete Math. 289 (2004) 169-173] showed that the conjecture holds for digraphs with independence number two. A digraph...